# SDR FDEA201010264172

- Difficulty date: October 26, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- Engine: Rroyce RB211*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR INTERNAL SKIN PANEL AT APPROX STA 1660, STR 13-L HAS A GOUGE. REMOVED DAMAGE IAW SRM51-10-02. REMOVED GOUGE BY BLENDING IAW 52-10-01 PG 104   FIG 101, DETAIL V, L=2.0 W=1.0 D=0.008. ORIG MAT 0.063, AFTER REWORK 0.055 -OUT OF LIMITS   IAW SRM52-10-01 PG 104, FIG 101 DET V.  REMOVED L4 DOOR INTERNAL SKIN DOUBLER IAW   SRM52-40-02. FABRICATED SKIN PANEL WITH 7075T6.063C ON BATCH NR 0001766127.   LOCATED AND DRILLED IAW SRM51-40-05. TREATED AND PRIMED IAWSRM51-20-01. INSTALLED SKIN PANEL IAW SRM51-40-02, AT L4 DOOR, APPROX BS 1660, S13L.  MAJOR REPAIR
